Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#235892] of Robert Calderbank

Papers Published

  1. Pezeshki, A; Calderbank, AR; Moran, W; Howard, SD, Doppler resilient Golay complementary waveforms, Ieee Transactions on Information Theory, vol. 54 no. 9 (2008), pp. 4254-4266, ISSN 0018-9448 [doi]
    (last updated on 2018/10/18)

    We describe a method of constructing a sequence (pulse train) of phase-coded waveforms, for which the ambiguity function is free of range sidelobes along modest Doppler shifts. The constituent waveforms are Golay complementary waveforms which have ideal ambiguity along the zero Doppler axis but are sensitive to nonzero Doppler shifts. We extend this construction to multiple dimensions, in particular to radar polarimetry, where the two dimensions are realized by orthogonal polarizations. Here we determine a sequence of two-by-two Alamouti matrices where the entries involve Golay pairs and for which the range sidelobes associated with a matrix-valued ambiguity function vanish at modest Doppler shifts. The Prouhet-Thue-Morse sequence plays a key role in the construction of Doppler resilient sequences of Golay complementary waveforms. © 2008 IEEE.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320